# SDR DALA2015051303209

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 66,739 hours, 49,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 503-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW BELT AT RT FS 503 - 598 DAMAGED.   REPLACED SKIN IAW DWG 5932737-501 AND ER/A 516230-14, REV A.
